# SDR Y2PA20160304007

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 53,114 hours, 30,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AT ELECTRONIC EQUIPMENT BAY DOOR JAMB AND FORWARD AND AFT FS 134 AND 160, STR 27L AND 27R.  A REPAIR WAS DONE IAW J2 ENGINEERING, INC. DOCUMENT J2R-0024 REV. IR DATED 22 FEB 2016, FAA APPROVAL IAW 8110-3.
